# SDR DALA2022100506468

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 TORN HARNESS OF L2 AND L4 DOOR SLIDES. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00134: HARNESS OF L2 AND L4 DOOR SLIDES WERE REPLACED BY AMDS AND WERE VERIFIED PER B757-300 IPC 25-66-01. (2437368)
